I am begging here. I really really need help. I'm extremely nauseous, have terrible vertigo, and feel like I'm at deaths door. I cut from 150mg to 75 and now I'm off entirely and on 150mg of Wellbutrin increasing to 300 in a week. It's only been 1 day entirely off Effexor and everytime I move my eyes I feel like I'm going to fall over with how dizzy I am. I feel nauseous but when I go to the toilet I can't puke it up. My hearing is going in and out and I have terrible headaches. Everytime I move any part of my body I feel like this weird sense of a rush in the limb that's being moved like a rush of adrenalin almost. I absolutely hate this. My heart races and I am having hot flashes and bad bathroom issues. I don't know how much longer I can do this. I'd greatly appreciate any help. Please.
You are cutting to fast. Obviously , at your "doctor" advice. Go 10% down, stabilize, go 10% down (NOT of the original dose, but actual). It will take forever, but it's the only way. I'm in the same boat.
Google " surviving antidepressants". Good luck!
Egimps; You really should talk with your doctor and let the doctor know how bad you are feeling this is not the way to go off of the Effexor XR And the doctor is changing you to Wellbutrin it is okay to take the 2 together and keep taking less and less of the Effexor as you go over a long period of time but you have to get the doctor to agree. But this would be a good way because the Wellbutrin would help with some of the side effects of coming off the Effexor and very slowly continue to go down over longer periods of time. Good luck but check with your doctor. You just don't switch this med this fast without slowly taking you down. You well be find call your doctor. Tomorrow please for your own sake.
Hi Egimps: I feel your pain and frustration. I hated effexor. It exacerbated my tinnitus and has yet to go away a year later. Every time I tried to get off of it, I felt like I was going to go crazy. I loved Wellbutrin, but that's a heck of a med to go straight to from effexor hell. Please check with your doctor about the increase in wellbutrin already. I think it might be too soon to up the dose, as it is a stimulating med. Let me make a suggestion: a prescription from your doctor for a short term dosing of a benzo can make your transition so much easier and safer for you. My doctor prescribed a short term prescription of lorazepam to make my transition from effexor to wellbutrin. Then she switched me to buspar, another anti anxiety med, and I have been taking it to successfully control my anxiety ever since. Your doctor might also give you something for the nausea in the meantime. Maybe you could discuss these suggestions with your doctor to help ease your withdrawal from effexor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jan 2019 • 9 answers
Updated 6 Sep 2016 • 2 answers
Updated 28 Sep 2016 • 1 answer
Updated 28 Mar 2017 • 2 answers
Updated 2 Jul 2017 • 2 answers